# SDR DHL9772719C

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN GOUGED BELOW NR 1 ENGINE STRUT FWD END.  BURNISHED SKIN, OUT OF LIMITS.  CUT OUT DAMAGED AREA 1.5 BY .75.  INSTALLED REPAIR PER SRM 53-30-3.
